# SDR SWAA2022120166923

- Difficulty date: November 1, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242XF BROKEN.   APPLIED POTTING COMPOUND  AND FABRICATED REPAIR PLIES IAW SRM 53-00-50-2R-1 PARA 3.G-3.K.   INSTALLED THE REPAIR PLIES  IAW SRM 53-00-50-2R-1 PARA 3K(1)-L(1).
